# SDR CA110928003

- Difficulty date: September 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL300, A THUMPING NOISE WAS HEARD AND THE ACFT STARTED TO "FISHTAIL".  THE CREW OBSERVED A HIGH TEMPERATURE ON THE RT ENGINE AND A "HOT" SMELL IN THE CABIN.  THE POWER WAS REDUCED TO APPROX 50 PERCENT WHICH TOOK CARE OF THE TEMPERATURE PROBLEM BUT NOT THE FISHTAILING.  POWER WAS BROUGHT BACK TO IDLE AND ALL RETURNED TO NORMAL.  THE FLIGHT RETURNED TO THE POINT OF DEPARTURE WHERE A SAFE ASYMMETRIC THRUST LANDING WAS MADE. POST FLIGHT INSPECTION FOUND SIGNIFICANT FOD ON THE INNER STATOR AND LOW PRESSURE COMPRESSOR BOOSTER BLADES.
